Jacobi elliptic function solutions of a fractional nonlinear evolution equation

E. V. Krishnan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we employ a mapping method to solve fractional Os-trovski equation. We derive Jacobi elliptic function solutions and de-duce the trigonometric function solutions, solitary wave solutions and the singular wave solutions when the modulus of the elliptic functions approach 0 or 1. The solitary wave solutions and singular wave solu-tions have been plotted for different values of the parameters for both the Fractional Ostrovski equation as well as the Ostrovsky equation.

Original languageEnglish
Pages (from-to)127-138
Number of pages12
JournalInternational Journal of Mathematical Analysis
Issue number1-4
Publication statusPublished - 2016


  • Fractional ostrovsky equation
  • Jacobi elliptic functions
  • Singular wave solutions
  • Soli-tary wave solutions

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Jacobi elliptic function solutions of a fractional nonlinear evolution equation'. Together they form a unique fingerprint.

Cite this